MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT DOUBLE MOBILITY HC LINER 28/DME; HIP DOUBLE MOBILITY LINER

MEDACTA INTERNATIONAL SA MPACT DOUBLE MOBILITY HC LINER 28/DME; HIP DOUBLE MOBILITY LINER
Catalog Number 01.26.2850MHC
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/17/2023
Type of Reportable Event Serious Injury
Event or Problem Description
At 2 years and 1 month from the primary, revision due to reduced leg length and related luxation risk.Inlay change and elongation with competitor's head.
 
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2023.Lot 1900247: (b)(4) manufactured and released on 17-apr-2019.Expiration date: 2024-04-07.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold with no similar reported event during the period of review.Additional device involved: ball heads: cocr 01.25.013 cocr ball head 12/14 ø 28 size l +3.5 (k072857) batch review performed on (b)(6) 2023.Lot 1810702: (b)(4) manufactured and released on 12-mar-2019.Expiration date: 2024-03-02.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation: revision 2 years and 1 month after the primary tha, due to reduced leg length and risk of luxation.In what looks like a cemented stem, it is extremely rare to have subsidence if the correct technique has been followed.This event caused a significant shortening and the surgeon decided to not remove the stem but to lengthen the stem with a competitor's head.Surely there were medical reason to do so, however, this condition, which is off-label, on such a heavy patient increase the risk of device failure.

Brand Name
MPACT DOUBLE MOBILITY HC LINER 28/DME
Common Device Name
HIP DOUBLE MOBILITY LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17718219
Report Number3005180920-2023-00705
Device Sequence Number12585086
Product Code MEH
UDI-Device Identifier07630030807282
UDI-Public07630030807282
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K092265
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/07/2024
Device Catalogue Number01.26.2850MHC
Device Lot Number1900247
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2023
Initial Report FDA Received Date09/11/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/17/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale
Patient Weight117 KG
Patient EthnicityNon Hispanic
Patient RaceWhite